# SDR R61A201711160909

- Difficulty date: November 16, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 34,212 hours, 21,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Part time: 34,212 hours, 21,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE RT SHEAR PANEL AT FR89, AROUND GALLEY MOUNT HOLES. MAINTENANCE REMOVED AND REPLACED THE RT SHEAR PANEL AT FR89 IAW SRM 51-42-01 & 51-40-02. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
